# SDR IPXA2015060589854

- Difficulty date: May 15, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220543
- Condition: Corroded
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  LONGERON 16R CORRODED AT BS 1361-1381 CORRODED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW EA 011-5310-01-A5822, REV IR AND EO MD11-5310-57507-A.
